# SDR FDEA201410223335

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN & CTR TANK FUEL PUMP BONDING JUMPER RT FRONT SPAR WEB CORRODED.  WORK ACCOMPLISHED ON EA F-5710-T0311760.  WINGS BASIC WING STRUCTURE RT WING FRONT SPAR CORROSION, FSS 172.92 RT SIDE, FWD BOOST PUMP SB757-28-0110, MAJOR REPAIR.
